MathSciNet Relay Station
MathSciNet bibliographic data
MR159849 17.40
Jacobson, N. Some groups of transformations defined by Jordan algebras. II. Groups of type $F\sb{4}$ J. Reine Angew. Math. 204 1960 74–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement